# SDR CALA2014040890771

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 41,907 hours, 17,368 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORRODED BEYOND LIMITS.  REPLACED R2 DOOR SILL IAW SRM51-42-11.
